# SDR SWAA097076

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 4,672 hours, 2,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT ASSY LOOSE.  SECURED LIGHT ASSY PER MM.
